Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

has anyone ever....

Had a few drinks while on antibiotics...what happened? anything bad?

Answer Question
 
Anonymous

Asked by Anonymous at 3:33 PM on Mar. 28, 2009 in Just for Fun

Answers (4)
  • Well, if it's that one for bacterial vaginosis, then DO NOT!!! You will get very very sick!
    prettyrayray

    Answer by prettyrayray at 3:39 PM on Mar. 28, 2009

  • It can just cause them not to work correctly.
    Peekalou

    Answer by Peekalou at 3:39 PM on Mar. 28, 2009

  • Yes they turned green and coughed up blood and ended up in the E.R. JK-IDK
    Anonymous

    Answer by Anonymous at 3:40 PM on Mar. 28, 2009

  • If the label says not to, then don't. You can look up your specific antibiotic on wikipedia and see if you can or can't drink while on it.
    prettyrayray

    Answer by prettyrayray at 3:44 PM on Mar. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN